• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 1
Sort:
by name
by year
Article
Bufetov A. I., Shirai T. Proceedings of the Japan Academy Series A: Mathematical Sciences. 2017. Vol. 93. No. 1. P. 1-5.

In this note, we show that determinantal point processes on the real line corresponding to de Branges spaces of entire functions are rigid in the sense of Ghosh-Peres and, under certain additional assumptions, quasi-invariant under the group of diffeomorphisms of the line with compact support.

 

Added: Mar 14, 2017